# SDR GAIA9737A

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING AT WSSS (SINGAPORE) BOTH LEFT MLG TIRES WENT FLAT AND SHREDDED CAUSING DAMAGE TO LEFT INBOARD FLAP, INBOARD SPOILER AND BRAKE LINES.  BOTH TIRES AND BRAKES AND LINES WERE CHANGED, INBOARD TRAILING EDGE AND LEADING EDGE FLAPS WERE CHANGED.  THE AIRCRAFT WAS JACKED AND GEAR OPS CHECKED.  THE AIRCRAFT FLEW TO OKC AND THE REPAIRS WERE EVALUATED AND FOUND TO BE ACCEPTABLE PER KHA MAINTENANCE PROGRAM, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
